# SDR QXEA2015111600592

- Difficulty date: November 3, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 21,400 hours, 22,676 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Not Resported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 15, PN 85338210-115, REPLACEMENT REQUIRED.  REMOVED FWD SPLICE, PN: 85338215-101 AND PN: 85338216-101 COMMON TO SEAT TRACK NR 14 AND 15, REF SRM 51-42-05-02-01 AND 51-40-15, REPAIR-01.  INSTALLED FWD SPLICE, PN: 85338215-101 AND PN: 85338216-101 COMMON TO SEAT TRACK NR 14 AND NR 15, PN: 85338210-115 AND 85338210-113, REF SRM 51-40-15 AND 51-42-05.  REMOVED AFT SPLICE, PN: 85338215215-101, REF SRM 51-42-05-02-01 AND 51-40-15, REPAIR-01. INSTALLED AFT SPLICE INBD AND OTBD, PN: 85338215-101 AND PN: 85338216-101 COMMON TO SEAT TRACK NR 15 AND NR 16 REF SRM 51-42-05-02-01, 51-40-15-02-01 AND DWG: 85338201, REV C DATED 02/04/09.  REMOVED SEAT TRACK NR 15, PN: 85338210-115, REF SRM 51-41-00 STRUCT IDENT-01. INSTALLED SEAT TRACK NR 15 PN: 85338210-115, REF SRM 51-42-05-02-01, 51-41-00 STRUCT IDENT-01 AND DWG 85338201, REV C, DATED 02/04/09.  LOCATED AND DRILLED NEW SEAT TRACK, PN: 853382101-115, REF SRM 51-41-00-02-01.  RESTORED FINISH REF SRM 51-25-00.
